# SDR SWIA972138

- Difficulty date: November 26, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 33,981 hours, 41,966 cycles
- Engine: Pwa PW118B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT (OUTBOARD) WHEN SELECTING FLAPS FROM 25 TO 45 SETTING.  REMOVED AND REPLACED LEFT OUTBOARD FLAP ROLLERS IAW EMB120 MM 27-50-13.  OPS CHECK GOOD.
